Publication
Title
The strong Brauer group of a cocommutative coalgebra
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2002
ISSN
0022-4049
Volume/pages
171:1(2002), p. 1-15
ISI
000175978200001
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 23.06.2018
To cite this reference